# SDR C8GA20090001

- Difficulty date: January 6, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,895 hours, 41,099 cycles
- Engine: Pwa JT8D
- System (JASC): 3400 · Navigation System
- Part: Valve
- Part number: 2589419901
- Part serial: 90008164
- Condition: Inoperative
- Location: Zone 600
- Part time: 270 hours, 212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CAPTAIN'S RMI OFF FLAG WITH HDG LIGHT ON COMPARATOR. ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED. THE NR 2 COMPASS RACK AND RT FLUX VALVE WAS REMOVED AND REPLACED. OPS CHECK OF THE NR 2 COMPASS SYS WAS SATISFACTORY.  NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE
